HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Stress (http://www.healthboards.com/boards/stress/)
-   -   Physical Agitation and Seriphos (http://www.healthboards.com/boards/stress/928410-physical-agitation-seriphos.html)

david486 11-20-2012 01:25 PM

Physical Agitation and Seriphos
 
Hello all. I recently experienced a very, very traumatic and stressful event and have been experiencing very extreme physical agitation since then. I feel like I have stored up so much emotional and physical stress in my body it kinda spills out whenever I do exercise or when something irritates me even a little. It's very scary. Is this normal? Doctors have said it's just stress and anxiety which I believe, but the agitation is so profound it's scary. My body feels very light, and heavy at the same time.

My cortisol levels were elevated on my blood test and I have just started taking Seriphos. If anyone can share their experiences with Seriphos it would be much appreciated. Thanks. =]


All times are GMT -7. The time now is 04:01 AM.